# SDR CALA2017052601575

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 73,285 hours, 28,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480030222
- Condition: Gouged
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38L IS GOUGED AT FWD END NEXT TO CLEAT AT FRAME 65. REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-11, & 53-00-13.
